RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 12, Pages 3–26 (Mi msb526)  

This article is cited in 4 scientific papers (total in 4 papers)

Automorphisms of the skew field of rational quantum functions

V. A. Artamonov

M. V. Lomonosov Moscow State University

Abstract: The automorphisms of the skew field of fractions of the algebra of quantum polynomials in at least three variables are described.

DOI: https://doi.org/10.4213/sm526

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:12, 1749–1771

Bibliographic databases:

UDC: 512.55+512.667
MSC: Primary 16W35; Secondary 16K40, 16S36
Received: 09.12.1999

Citation: V. A. Artamonov, “Automorphisms of the skew field of rational quantum functions”, Mat. Sb., 191:12 (2000), 3–26; Sb. Math., 191:12 (2000), 1749–1771

Citation in format AMSBIB
\Bibitem{Art00}
\by V.~A.~Artamonov
\paper Automorphisms of the~skew field of rational quantum functions
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 12
\pages 3--26
\mathnet{http://mi.mathnet.ru/msb526}
\crossref{https://doi.org/10.4213/sm526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1829411}
\zmath{https://zbmath.org/?q=an:1021.16028}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 12
\pages 1749--1771
\crossref{https://doi.org/10.1070/sm2000v191n12ABEH000526}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168023700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034340590}


Linking options:
  • http://mi.mathnet.ru/eng/msb526
  • https://doi.org/10.4213/sm526
  • http://mi.mathnet.ru/eng/msb/v191/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Artamonov V.A., “Valuations on quantum division rings”, Comm. Algebra, 29:9 (2001), 3889–3904  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    2. Artamonov V.A., “Pointed Hopf algebras acting on quantum polynomials”, J. Algebra, 259:2 (2003), 323–352  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    3. Doliwa A., Sergeev S.M., “The Pentagon Relation and Incidence Geometry”, J. Math. Phys., 55:6 (2014), 063504  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    4. C.A.r.C.haparro Acosta, “Valuations of skew quantum polynomials”, Asian-European J. Math, 08:02 (2015), 1550018  crossref  mathscinet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:226
    Full text:66
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019